# SDR SWIA200820495

- Difficulty date: September 13, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 15,820 hours, 14,013 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT WING PLANK AT WS 54 HOLE NR 1 CORRODED.  REPAIRED PER REO.
